# SDR QXEA200400012

- Difficulty date: January 12, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 6,177 hours, 7,108 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - FLIGHT 2309 - CREW ABORTED THE TAKEOFF, RECEIVED AN A/C TRIM MISALIGNED MESSAGE.  MAINTENANCE INSPECTED THE AIRCRAFT AND C/W SERVICE LETTER DH8-400-SL-27-006-R1.  NO TAKEOFF WARNING WAS RECEIVED WHEN THE PITCH TRIM WAS IN THE TAKEOFF RANGE.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
